Подписаться
Fadi Alrimawi
Fadi Alrimawi
Professor of Mathematics - Al-Ahliyya Amman University
Подтвержден адрес электронной почты в домене ammanu.edu.jo - Главная страница
Название
Процитировано
Процитировано
Год
Norm inequalities related to Clarkson inequalities
F Alrimawi, O Hirzallah, F Kittaneh
The Electronic Journal of Linear Algebra 34, 163-169, 2018
32018
Norm inequalities involving convex and concave functions of operators
F Alrimawi, O Hirzallah, F Kittaneh
Linear and Multilinear Algebra 67 (9), 1757-1772, 2019
22019
Inequalities for certain powers of positive definite matrices
F ALRIMAWI, O HIRZALLAH, F KITTANEH
Mathematical inequalities and applications 22 (3), 791 - 801, 2019
22019
Weakly Covering Spaces in Coc-open Sets
FA Abushaheen, F Alrimawi
European Journal of Pure and Applied Mathematics 15 (1), 199-206, 2022
12022
On p−monotone T 2 −spaces
FA Abushaheen, H Kawariq, F Alrimawi
International Journal of Mathematics and Computer Science 15 (2), 559-575, 2020
12020
Inequalities for certain powers of several positive definite matrices
F Alrimawi
Mathematical inequalities and applications 22 (3), 1027 - 1035, 2019
12019
Generalized-weighted numerical radius inequalities for Schatten p-norms
Alrimawi, Fadi, H Kawariq, FA Abushaheen
International Journal of Mathematics and Computer Science 17 (3), 1463-1473, 2022
2022
Minkowski–Clarkson’s type inequalities
F Alrimawi, FA Abushaheen
Analysis 41 (3), 163-168, 2021
2021
Some norm inequalities of Davidson-Power type
F Alrimawi
Computer Science 16 (4), 1423-1433, 2021
2021
Generalizations of the unitarily invariant norm version of the arithmetic–geometric mean inequality
M Al-khlyleh, F Alrimawi
Advances in Operator Theory 6 (1), 1-10, 2021
2021
NORM INEQUALITIES FOR ACCRETIVE-DISSIPATIVE BLOCK MATRICES
F Alrimawi, M Al-khlyleh, FA Abushaheen
Methods of Functional Analysis and Topology 26 (3), 201-215, 2020
2020
Further interpolation inequalities related to arithmetic-geometric mean, Cauchy-Schwarz and Hölder inequalities for unitarily invariant norms
FA M Al-khlyleh
Mathematical inequalities and applications 23 (3), 1135-1143, 2020
2020
Some Matrix and Norm Inequalities for Positive Definite Matrices
F Alrimawi, H Kawariq, FA Abushaheen
International Journal of Mathematics and Computer Science 15 (3), 845-855, 2020
2020
Singular value inequalities involving convex and concave functions of positive semidefinite matrices
F Alrimawi, O Hirzallah, F Kittaneh
Annals of Functional Analysis 11, 1257–1273, 2020
2020
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–14